Bulletin of the American Mathematical Society

On factoring large numbers

D. H. Lehmer and R. E. Powers

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 37, Number 10 (1931), 770-776.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183495051

Mathematical Reviews number (MathSciNet)
MR1562254

Zentralblatt MATH identifier
0003.10202

Citation

Lehmer, D. H.; Powers, R. E. On factoring large numbers. Bull. Amer. Math. Soc. 37 (1931), no. 10, 770--776. https://projecteuclid.org/euclid.bams/1183495051


Export citation

See also

  • Cited work: D. N. Lehmer. A theorem on factorization. Bull. Amer. Math. Soc., Volume 33, Number 1 (1927), 35--36.